Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Proof of the gamma conjecture for Fano 3-folds of Picard rank 1
Authors: Golyshev, Vasily V.; Zagier, Don
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Izvestiya. Mathematics
Volume: 80
Issue / Number: 1
Start Page: 27
End Page: 54
Document Type: Article
ID: 728040.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.